# SDR ASOA2016061615033

- Difficulty date: June 16, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WEB FLOOR PROTECTORS CORRODED (4EA PROTECTOR PLATE MOUNTING ANGLES).  REMOVED 4EA DISCREPANT WEB FLOOR PROTECTORS(PROTECTOR PLATE MOUNT ANGLES) FROM SERVICE DOOR SILL REF CRJ900 SRM 51-42-06-001-001-A01. LOCATED FASTENER HOLES IN 4EA NEW, SERVICABLE WEB FLOOR PROTECTORS IAW SRM 51-42-06-001-001-A01 AND ATTACHED TO 4EA ATTACH ANGLES IAW SRM 51-+42-06-001-001-A01. INSTALLED 8EACH NUTPLATES ON 4EA WEB FLOOR PROTECTOR ANGLES IAW SRM 51-42-06-001-001-A01( 2 PER ANGLE AND SEALED IAW SRM TEMP REV 51-0056. ATTACHED 4EA SERVICE DOOR WEB PROTECTORS TO SERVICE DOOR SILL STRUCTURE IAW SRM 51-42-06-001-001 AND TOUCHED UP FASTENHEADS IAW SRM 51-21-16-001-001-A01.
